# SDR CA140702013

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 7,873 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Seized
- Location: Scissor Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ROTATING SCISSOR ASSLY HAS 2 MAIN PARTS, THE SCISSOR LINK BLOCK PN C623A2005103 AND THE BUSHINGS, PN MM2599973, 4 EA. ON A DAILY CHECK IT WAS DISCOVERED THAT ONE OF THE BUSHINGS WAS SEIZED INTO THE SCISSOR LINK BLOCK. AFTER REMOVAL THE SEIZURE WAS CONFIRMED AND WHEN FURTHER DISASSEMBLY WAS DONE SEVERE SCORING WAS FOUND ON THE MALE BUSHINGS AND THE FEMALE BUSHINGS IN THE SCISSOR LINK BLOCK. THE PARTS WERE SUBSEQUENTLY REMOVED FROM SERVICE AND QUARANTINED. THE SCISSOR HAD BEEN SERVICED ON THE 100 HOUR INSPECTION IAW AMM 11.8 A/F HOURS BEFORE THE BUSHING SEIZED.  THE SCISSOR LINK ATTACHES TO A DRIVE LINK ON THE MAIN ROTOR MAST ON ONE END AND THEN IT ATTACHES TO ANOTHER LINK WHICH ATTACHED TO THE ROTATING SWASHPLATE ON THE OTHER END.  THE MAST DRIVES THE ROTATING SWASHPLATE THROUGH THE SCISSOR LINK. IF LEFT IN A SEIZED CONDITION IT MAY EVENTUALLY CAUSE VIBRATION OR BINDING IN THE FLIGHT CONTROL SYS AND WOULD CAUSE SEVERE DAMAGE TO THE PARTS CONNECTED TO THE SCISSOR LINK BLOCK. NO INDICATION OF PROBLEMS WAS NOTED BY THE PILOT IN FLIGHT AND NO DEFECT WAS NOTED BY THE PILOT ON THE PREVIOUS PRE-FLIGHT INSPECTION.
